# SDR AALA20120621019

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, ANGLE IN BAYONET CUTOUT NEXT TO DOOR STOP NUMBER 42 CRACKED.  INSTALLED NEW ANGLE IN BAYONET CUTOUT PER ESO 80172 AND EA COMP-52-024532
